# SDR CA110707003

- Difficulty date: June 24, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Condition: Flat
- Location: Rt Mlg
- Part time: 6,689 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT INBD MLG WHEEL/RIM ASSY WAS FOUND FLAT IAW THE ACFT MM, AS THE RT MLG INBD WHEEL TIRE WAS FOUND FLAT, THE RT MLG OTBD (NR 4) MAIN WHEEL WAS REPLACED.
